# SDR SWAA2021081902466

- Difficulty date: January 5, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 21,737 hours, 45,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 827 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET AT B.S. 827 L/H IN BETWEEM STR 3 AND 4 (MARK IN RED) / REMOVED AND REPLACED BRACKET AT B.S.827 L/H BETWEEN STR3 AND 4 I.A.W. SRM 51-40-02-0G-0 STEP 4.B. AND BOEING DWG 146A1141 59361U 17JAN20
